# SDR CALA2018070301565

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 103,510 hours, 16,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW LEFT RED EMERGENCY EXIT LIGHT LENS IN FLIGHT DECK. REPLACED BROKEN RED LENS FOR SEAT 20F EMERGENCY LIGHT. OPS CHECK NORMAL REF AMM 33-51-10.
